# SDR ASOA2016041114718

- Difficulty date: April 11, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 32,163 hours, 29,628 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REO 601R-57-21-130, FOUND 1 EA OVERSIZE HOLE ON LT WING PLANK.  RECEIVED AND COMPLIED WITH REO 601R-57-21-2436 AND ECTC 601R-57-21-2436.
